# SDR 20080401

- Difficulty date: April 13, 2008
- Submitted: April 14, 2008
- Operation: Air carrier
- Aircraft: N400MC
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600440
- Aircraft time: 3,002 hours, 2,318 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Condition: Failed
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON TOUCHDOWN, BRAKE PEDALS WENT TO FLOOR WITHOUT SLOWING AIRCRAFT.
